# SDR AU970527

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16402706
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR BRAKE WORN - BRAKE LOCKED UP CAUSING TYRE TO BLOW OUT
